×

zbMATH — the first resource for mathematics

Non-fragile \(H_\infty \) filter design for linear continuous-time systems. (English) Zbl 1152.93365
Summary: This paper studies the problem of non-fragile \(H_\infty \) filter design for linear continuous-time systems. The filter to be designed is assumed to include additive gain variations, which result from filter implementations. A notion of structured vertex separator is proposed to approach the problem, and exploited to develop sufficient conditions for the non-fragile \(H_\infty \) filter design in terms of solutions to a set of Linear Matrix Inequalities (LMIs). The designs guarantee the asymptotic stability of the estimation errors, and the \(H_\infty \) performance of the system from the exogenous signals to the estimation errors below a prescribed level. A numerical example is given to illustrate the effect of the proposed method.

MSC:
93B36 \(H^\infty\)-control
93C05 Linear systems in control theory
93D20 Asymptotic stability in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dorato, P., Non-fragile controller design, an overview, Proceedings of American control conference, 5, 2829-2831, (1998)
[2] Famularo, D.; Dorato, P.; Abdallah, C.T.; Haddad, W.M.; Jadbabais, A., Robust non-fragile LQ controllers: the static state feedback case, International journal of control, 73, 2, 159-165, (2000) · Zbl 1006.93514
[3] Fu, M.; de Souza, C.E.; Xie, L., \(H_\infty\) estimation for uncertain systems, International journal of robust nonlinear control, 2, 87-105, (1992) · Zbl 0765.93032
[4] Gao, H.J.; Lam, J.; Wang, C.H., Induced \(L_2\) and generalized \(H_2\) filtering for systems with repeated scalar nonlinearities, IEEE transactions on signal processing, 53, 11, 4215-4226, (2005) · Zbl 1370.94125
[5] Geromel, J.C.; de Oliviera, M.C., \(H_2\) and \(H_\infty\) robust filtering for convex bounded uncertain systems, IEEE transactions on automatic control, 46, 1, 100-107, (2001)
[6] Haddad, W.M.; Corrado, J.R., Robust resilient dynamic controllers for systems with parametric uncertainty and controller gain variations, International journal of control, 73, 15, 1405-1423, (2000) · Zbl 1062.93503
[7] Ho, M.-T.; Datta, A.; Bhatacharyya, S.P., Robust and non-fragile PID controller design, International journal of robust and nonlinear control, 11, 7, 681-708, (2001) · Zbl 0993.93009
[8] Iwasaki, T.; Shibata, G., LPV system analysis via quadratic separator for uncertain implicit systems, IEEE transactions on automatic control, 46, 1195-1208, (2001) · Zbl 1006.93053
[9] Jadbabaie, A.; Abdallah, C.T.; Famularo, D.; Dorato, P., Robust, non-fragile and optimal controller design via linear matrix inequalities, Proceedings of American control conference, 5, 2842-2846, (1998)
[10] Keel, L.H.; Bhatacharyya, S.P., Robust, fragile, or optimal?, IEEE transactions on automatic control, 42, 8, 1098-1105, (1997) · Zbl 0900.93075
[11] Li, H.; Fu, M., A linear matrix inequality approach to robust \(H_\infty\) filtering, IEEE transaction on signal processing, 45, 2338-2350, (1997)
[12] Li, G., On the structure of digital controller with finite word length consideration, IEEE transaction on automatic control, 43, 689-693, (1998) · Zbl 0989.93535
[13] Mahmoud, M.S., Resilient linear filtering of uncertain systems, Automatica, 40, 1797-1802, (2004) · Zbl 1162.93403
[14] Mahmoud, M.S., Resilient \(L_2 - L_1\) filtering of polytopic systems with state delays, IET control theory and applications, 1, 1, 141-154, (2007)
[15] Nagpal, K.M.; Khargonekar, P.P., Filtering and smoothing in an \(H_\infty\) setting, IEEE transaction on automatic control, 36, 2, 152-166, (1991) · Zbl 0758.93074
[16] De Oliveira, M.C.; Geromel, J.C., \(H_2\) and \(H_\infty\) filtering design subject to implementation uncertainty, SIAM journal on control and optimization, 44, 2, 515-530, (2006) · Zbl 1210.93076
[17] Palhares, R.M.; Peres, P.L.D., Robust \(H_\infty\) filtering design with pole placement constraint via lmis, Journal of optimization theory and applications, 102, 2, 239-261, (1999) · Zbl 0941.93018
[18] Petersen, I.R., A stabilization algorithm for a class of uncertain linear systems, System & control letters, 8, 5, 351-357, (1987) · Zbl 0618.93056
[19] Peaucelle, D., Arzelier, D., & Farges, C. (2004). LMI results for resilient state-feedback with \(H_\infty\) performance. In Proceedings of the 43th IEEE conference on decision and control (pp. 400-404)
[20] Scherer, C. W. (1997). A full block S-procedure with applications. In Proceedings of the 36th IEEE conference on decision and control (pp. 2602-2607)
[21] Takahashi, R. H. C., Dutra, D. A., Palhares, R. M., Peres, P. L. D. (2000). On robust non-fragile static state-feedback controller synthesis. In Proceedings of the 39th IEEE conference on decision and control, (pp. 4909-04914)
[22] Yang, G.-H.; Wang, J.L.; Lin, C., Non-fragile \(H_\infty\) control for linear systems with additive controller gain variations, International journal of control, 73, 16, 1500-1506, (2000) · Zbl 1009.93020
[23] Yang, G.-H.; Wang, J.L., Robust nonfragile Kalman filtering for uncertain linear systems with estimation gain uncertainty, IEEE transaction on automatic control, 46, 2, 343-348, (2001) · Zbl 1056.93635
[24] Yang, G.-H.; Wang, J.L., Non-fragile \(H_\infty\) control for linear systems with multiplicative controller gain variations, Automatica, 37, 5, 727-737, (2001) · Zbl 0990.93031
[25] Yang, G.-H.; Wang, J.L., Non-fragile \(H_\infty\) output feedback controller design for linear systems, Journal of dynamic systems measurement and control transactions of the ASME, 125, 1, 117-123, (2003)
[26] Yaz, E.E.; Jeong, C.S.; Yaz, Y.I., An LMI approach to discrete-time observer design with stochastic resilience, Journal of computational and applied mathematics, 188, 2, 246-255, (2006) · Zbl 1108.93026
[27] Yaesh, I.; Shaked, U., Game theory approach to optimal linear estimation in the minimum \(H_\infty\) norm sense, IEEE transaction on automatic control, 37, 6, 828-831, (1992) · Zbl 0769.90087
[28] Zhou, K.; Doyle, J.C.; Glover, K., Robust and optimal control, (1996), Prentice Hall New Jersey · Zbl 0999.49500
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.